Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Extremal sizes of subspace partitions
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
Univ Bremen, Bremen, Germany .
Xavier Univ, Cincinnati, OH USA .
Illinois State Univ, Normal, IL USA .
2012 (English)In: Designs, Codes and Cryptography, ISSN 0925-1022, E-ISSN 1573-7586, Vol. 64, no 3, 265-274 p.Article in journal (Refereed) Published
Abstract [en]

A subspace partition I of V = V(n, q) is a collection of subspaces of V such that each 1-dimensional subspace of V is in exactly one subspace of I . The size of I is the number of its subspaces. Let sigma (q) (n, t) denote the minimum size of a subspace partition of V in which the largest subspace has dimension t, and let rho (q) (n, t) denote the maximum size of a subspace partition of V in which the smallest subspace has dimension t. In this article, we determine the values of sigma (q) (n, t) and rho (q) (n, t) for all positive integers n and t. Furthermore, we prove that if n a parts per thousand yen 2t, then the minimum size of a maximal partial t-spread in V(n + t -1, q) is sigma (q) (n, t).

Place, publisher, year, edition, pages
2012. Vol. 64, no 3, 265-274 p.
Keyword [en]
Subspace partition, Vector space partitions, Partial t-spreads
National Category
Mathematics Computer and Information Science
Identifiers
URN: urn:nbn:se:kth:diva-99054DOI: 10.1007/s10623-011-9572-3ISI: 000305520100004Scopus ID: 2-s2.0-84863780799OAI: oai:DiVA.org:kth-99054DiVA: diva2:541572
Note
QC 20120719Available from: 2012-07-19 Created: 2012-07-13 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Div.)
In the same journal
Designs, Codes and Cryptography
MathematicsComputer and Information Science

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 49 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf